Annals of Pure and Applied Logic 162 (10):816-835 (2011)

Authors
Heinrich Wansing
Ruhr-Universität Bochum
Abstract
A sequent calculus for Odintsov’s Hilbert-style axiomatization of a logic related to the trilattice SIXTEEN3 of generalized truth values is introduced. The completeness theorem w.r.t. a simple semantics for is proved using Maehara’s decomposition method that simultaneously derives the cut-elimination theorem for . A first-order extension of and its semantics are also introduced. The completeness and cut-elimination theorems for are proved using Schütte’s method.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2011.03.001
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,268
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Useful Four-Valued Logic.N. D. Belnap - 1977 - In J. M. Dunn & G. Epstein (eds.), Modern Uses of Multiple-Valued Logic. D. Reidel.
Reasoning with Logical Bilattices.Ofer Arieli & Arnon Avron - 1996 - Journal of Logic, Language and Information 5 (1):25--63.

View all 19 references / Add more references

Citations of this work BETA

Gentzenization of Trilattice Logics.Mitio Takano - 2016 - Studia Logica 104 (5):917-929.

Add more citations

Similar books and articles

Sequent Calculi for Some Trilattice Logics.Norihiro Kamide & Heinrich Wansing - 2009 - Review of Symbolic Logic 2 (2):374-395.
Kripke Semantics for Modal Substructural Logics.Norihiro Kamide - 2002 - Journal of Logic, Language and Information 11 (4):453-470.
Normal Modal Substructural Logics with Strong Negation.Norihiro Kamide - 2003 - Journal of Philosophical Logic 32 (6):589-612.
A Unified Completeness Theorem for Quantified Modal Logics.Giovanna Corsi - 2002 - Journal of Symbolic Logic 67 (4):1483-1510.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Dynamic Non-Commutative Logic.Norihiro Kamide - 2010 - Journal of Logic, Language and Information 19 (1):33-51.
A Simple Proof That Super-Consistency Implies Cut Elimination.Gilles Dowek & Olivier Hermant - 2012 - Notre Dame Journal of Formal Logic 53 (4):439-456.

Analytics

Added to PP index
2013-10-27

Total views
13 ( #677,941 of 2,325,506 )

Recent downloads (6 months)
1 ( #664,323 of 2,325,506 )

How can I increase my downloads?

Downloads

My notes